Weight Loss Support - TOM Blues....




View Full Version : TOM Blues....


bunny43
07-31-2008, 11:56 AM
:(

Gee whiz....

Doesn't matter how well I eat or the amount of exercise I accomplish, I feel icky when TOM approaches. My diet is very low in sodium and I drink over 100ounces of water daily, so my diet isn't effecting my icky feeling. I guess it's the body going through changes.

Just wanted to complain! Now I feel better! :)

gail


full of grace
07-31-2008, 03:23 PM
Have you tried taking Midol Complete or something like that?

I started noticing a big difference in my mood and overall feeling of BLEH when I started taking Midol Complete--even BEFORE there was any pain or cramps--even as early as a week before TOM would start.

Worth a shot! And drink lots of water. That seems to help me feel better too.

:hug:

clibrarian
07-31-2008, 03:40 PM
I totally hear you. I'm about a week out and starting to feel the 'blah' of it. I have to remember to try to take some herbal remedy everyday-- I did that once, and it did seem to help. I should try that again.

But yeah, you're not alone. And, when I weigh in once a week, I have to tell you, I don't even weigh in the week before my TOM-- because when you're slowly losing weight, at a rate of a pound a week, it is horrible to look down and see that you've GAINED or stayed the same-- and yes, the next time I weigh in, I'm down more but, it does a mental job on me. At least I can note that its like this for me every month, without fail. At least I can predict it.


Insatiable
07-31-2008, 04:09 PM
OMG, I am glad someone made this post. I am going crazy as of last night. I just can't get it together. Everything is a mess, my face, stomach, emotions, eating. SOOOO crazy. Someone please help.:dizzy::tantrum::yikes:

Last night I was at the gym, starting my workout I just could not do it. I left after 15 minutes hit the drive thru for some junk food, went home and curled up in a ball and cried. Still feel it today. TOM is not the curse PMS is the curse.

I used to use the Midol PMS a few years ago, but I think I will go and get the Midol complete at lunch. UGH! Picturing going to the gym tonight is not looking good.

wendymeows
07-31-2008, 04:33 PM
I too am sooo glad someone else posted about this!! I am on day 2 of tom and it's driving me CRAZY!!! First of all I really want to shovel all kinds of bad food down my throat! Every fast food commercial that comes on tv makes me want to grab my car keys and go binge!!! UGH!! Also I hate to look at the scale. Today I was up 3 pounds and I know why but it still bothers me. :?:

bunny43
07-31-2008, 04:46 PM
Yeah, I am not alone! I haven't ever taken Midol. Luckily, I do not experience cramps or discomfort. It's usally more of a all over yucky feeling. It's kind of an uncomfortable feeling all over. More bothersome than anything. I did walk and do a FitTV program, so at least that helps, I think? hee hee.

I do drink a billion gallons of water daily!

I think a handfull of M&M's would be a great cure-all!

Insatiable
07-31-2008, 05:50 PM
I think a handfull of M&M's would be a great cure-all!

That is a wonderful Presciption.

I just got back from my Midol trip. I has not kicked in yet, but I am sure it won't help with my emotions. I just want to cry over everything. :cry:

sh3l5
08-01-2008, 01:59 AM
i havent really noticed mine this month....
ive had a small amount of pain....
but exercised thru it and to my suprise had a big unexpected loss....

Lori Bell
08-01-2008, 08:17 AM
I'm with Insatiable, TOM is no problem...it's PMS that sucks the big one. I always have terrible PMS. Since starting my healthy diet I have not gained any weight during PMS, but it tends to drop to a trickle the week of PMS. Once PMS is over and TOM begins there is usually a nice big drop in weight and a feeling of complete relief from the PMS demons! :)

Insatiable
08-01-2008, 12:50 PM
You said it Lori Bell! I feel like a balloon pops. I just blow up up up and when it hits....POP.....and all is well again.

txsqlchick
08-01-2008, 02:46 PM
I came off the pill a couple of months ago and my hormones are still a little wacky, but my TOM has always involved a lot of bloating and pain.

I can't get back on the pill because my doc is paranoid about my blood pressure. I could doc shop and get another scrip, but honestly I can't be bothered. The pill made me break out anyway.

I usually gain a few pounds during my TOM. Right now my goal during my TOM is to stay the same weight during it.

Redheaded I am
08-01-2008, 04:44 PM
I'm also a week from TOM, but this morning I was 1.5 pounds up on the scale. And I'm feeling weepy and kind of blah and I'm DYIN' to eat some junk food. Glad to see that I'm not alone!!

UrsusMaritimus
08-01-2008, 05:15 PM
I'm nearing the end of my TOM, thank God. TOM cravings are a new experience for me, probably because before I started this journey there was nothing to crave - I was eating so much junk anyway.

Last night I broke down and ate an entire bag of microwave popcorn and half a chocolate bar.